Articles with primary mathematical subject classification: 53C21

Local and global boundary rigidity and the geodesic X-ray transform in the normal gauge

Pages 1-95 by Plamen Stefanov, Gunther Uhlmann, András Vasy | From volume 194-1

Fundamental groups of manifolds with positive isotropic curvature

Pages 345-354 by Ailana M. Fraser | From volume 158-1

Existence of conformal metrics with constant Q-curvature

Pages 813-858 by Zindine Djadli, A. Malchiodi | From volume 168-3

Regularity of Einstein manifolds and the codimension $4$ conjecture

Pages 1093-1165 by Jeff Cheeger, Aaron Naber | From volume 182-3